# SDR DALA2015081805023

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK FLANGE FWD END, BS 365, RBL 24.7.  REMOVED CORROSION ON MAIN CABIN SEAT TRACK SUPPORT AT BS RBL 24.5, L=1.4", W=.9", D=.012" ORIGINAL THICKNESS .070" FOUND OUT OF LIMITS IAW SRM 53-00-52.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-10-52, FIG 1 AND SRM 51-40-02 AND DWG 141N 5130.
